# SDR USAA EMB09006

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1553, PHL-DEN - AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RECEIVED A "LG WOW" EICAS MESSAGE.  MAINTENANCE - ACCOMPLISHED A FULL STRUT SERVICE ON ALL THREE LANDING GEAR STRUTS AND CYCLED SEVERAL TIMES WITH NO FAULTS.
